Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 113, NWS Milwaukee, WI

July 7, 2017Jefferson County, Waukesha County, Wisconsin

NWS Milwaukee, WI issued this severe thunderstorm warning at Jul 7, 2017, 1:42 AM CDT for Jefferson County, Waukesha County, Wisconsin. It was in force for 28 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 7, 2017, 1:42 AM CDT (06:42 UTC)
Expired
Jul 7, 2017, 2:10 AM CDT
In force
28 min
Issued by
NWS Milwaukee, WI
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

Counties Jefferson County, WI, Waukesha County, WI

The radar

The Milwaukee radar (KMKX), 18 km from the middle of the area, began a volume at 06:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 7, 2:00 AM CDTHAIL 0.75Johnson Creek, WI

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 00:00Z, 6.7 hours before the alert went out and 165 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 00:00Z on 2017-07-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1740 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 00:00Z on 2017-07-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 127 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1740 J/kg
Mixed-layer CIN
-26 J/kg
Mixed-layer LCL
1469 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
127 m²/s²
0-3 km storm-relative helicity
93 m²/s²
Significant tornado parameter
0.4
Supercell composite
5.9

Open this sounding in Storm Lab

The text

As transmitted.

913 
WUUS53 KMKX 070642
SVRMKX
WIC055-133-070730-
/O.NEW.KMKX.SV.W.0113.170707T0642Z-170707T0730Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Milwaukee/Sullivan WI
142 AM CDT FRI JUL 7 2017

The National Weather Service in Milwaukee/Sullivan has issued a

* Severe Thunderstorm Warning for...
  Southwestern Waukesha County in southeastern Wisconsin...
  Central Jefferson County in southeastern Wisconsin...

* Until 230 AM CDT

* At 141 AM CDT, a severe thunderstorm was located near Johnson
  Creek, or near Lake Mills, moving southeast at 40 mph.

  HAZARD...Quarter size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Damage to vehicles is expected. 

* Locations impacted include...
  Jefferson, Delafield, Waterloo, Wales, Oconomowoc, Johnson Creek,
  Dousman, North Prairie, Palmyra, Rome, Eagle, Milford, Hebron,
  Sullivan, Hubbleton, Genesee Depot, Lapham Peak St Park, Helenville
  and Nws Milwaukee/sullivan.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4316 8899 4319 8897 4320 8886 4305 8833
      4289 8839 4284 8858
TIME...MOT...LOC 0641Z 307DEG 45KT 4312 8883 

HAIL...1.00IN
WIND...<50MPH
 
$$

SPM
3 follow-up statements
922 
WWUS53 KMKX 070657
SVSMKX

Severe Weather Statement
National Weather Service Milwaukee/Sullivan WI
157 AM CDT FRI JUL 7 2017

WIC055-133-070730-
/O.CON.KMKX.SV.W.0113.000000T0000Z-170707T0730Z/
Waukesha WI-Jefferson WI-
157 AM CDT FRI JUL 7 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 230 AM CDT
FOR SOUTHWESTERN WAUKESHA AND CENTRAL JEFFERSON COUNTIES...

At 157 AM CDT, a severe thunderstorm was located near Johnson Creek,
or 7 miles east of Jefferson, moving southeast at 40 mph.

HAZARD...Quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Damage to vehicles is expected. 

Locations impacted include...
Jefferson, Delafield, Waterloo, Wales, Oconomowoc, Johnson Creek,
Dousman, North Prairie, Palmyra, Rome, Eagle, Milford, Hebron,
Sullivan, Hubbleton, Genesee Depot, Lapham Peak St Park, Helenville
and Nws Milwaukee/sullivan.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

&&

LAT...LON 4316 8899 4319 8897 4320 8886 4305 8833
      4289 8839 4284 8858
TIME...MOT...LOC 0657Z 305DEG 36KT 4305 8867 

HAIL...1.00IN
WIND...<50MPH
 
$$

HENTZ
751 
WWUS53 KMKX 070703
SVSMKX

Severe Weather Statement
National Weather Service Milwaukee/Sullivan WI
203 AM CDT FRI JUL 7 2017

WIC055-133-070730-
/O.CON.KMKX.SV.W.0113.000000T0000Z-170707T0730Z/
Waukesha WI-Jefferson WI-
203 AM CDT FRI JUL 7 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 230 AM CDT
FOR SOUTHWESTERN WAUKESHA AND EASTERN JEFFERSON COUNTIES...

At 202 AM CDT, a severe thunderstorm was located near Dousman, or 10
miles west of Wales, moving southeast at 40 mph.

HAZARD...Quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Damage to vehicles is expected. 

Locations impacted include...
Jefferson, Delafield, Wales, Oconomowoc, Johnson Creek, Dousman,
North Prairie, Palmyra, Rome, Eagle, Milford, Hebron, Sullivan,
Genesee Depot, Lapham Peak St Park, Helenville, Nws
Milwaukee/sullivan and Pipersville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

&&

LAT...LON 4306 8887 4313 8883 4317 8875 4305 8833
      4289 8839 4284 8858
TIME...MOT...LOC 0702Z 307DEG 45KT 4301 8859 

HAIL...1.00IN
WIND...<50MPH
 
$$

SPM
932 
WWUS53 KMKX 070710
SVSMKX

Severe Weather Statement
National Weather Service Milwaukee/Sullivan WI
210 AM CDT FRI JUL 7 2017

WIC055-133-070716-
/O.CAN.KMKX.SV.W.0113.000000T0000Z-170707T0730Z/
Waukesha WI-Jefferson WI-
210 AM CDT FRI JUL 7 2017

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN WAUKESHA AND
EASTERN JEFFERSON COUNTIES IS CANCELLED...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore the warning has been cancelled.  However small hail and
heavy rain are still possible with this thunderstorm.

LAT...LON 4306 8887 4313 8883 4317 8875 4305 8833
      4289 8839 4284 8858
TIME...MOT...LOC 0705Z 307DEG 45KT 4298 8853 

$$

SPM

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 6, 9:37 PM CDT, 4 hours 5 minutes earlier.

Area forecast discussion, Jul 6, 9:37 PM CDT, 4 hours 5 minutes before
Area Forecast Discussion
National Weather Service Milwaukee/Sullivan WI
937 PM CDT Thu Jul 6 2017

.UPDATE...

Scattered thunderstorms producing large hail were occuring over
central Wisconsin with more thunderstorms along a cold front
farther north. Meso models have continued to back off on the
thunderstorms, but are not really handling the current storms.
Still expected isolated storms into southern Wisconsin this
evening with the better chance chances when the cold front
arrives.

&&

.MARINE...

Southwesterly winds tonight. Southwest winds will veer to nwly by
sunrise on Fri with the winds shifting to the northeast for the
afternoon. The magnitude of the winds and waves will remain just
below Small Craft criteria. Still a chance of thunderstorms
tonight.

&&

.PREV DISCUSSION... (Issued 725 PM CDT Thu Jul 6 2017)

UPDATE...

Scattered thunderstorms were occuring over central Wisconsin with
more thunderstorms along a cold front farther north. meso models
have backed off on the thunderstorms, but these were initialized
just before the current storms developed. Still expected more
isolated storms, especially north of Madison this evening with
the better chance across the south when the cold front arrives.

AVIATION(00Z TAFS)...

Scattered thunderstorms were occuring over central Wisconsin with
more thunderstorms along a cold front farther north. meso models
have backed off on the thunderstorms, but these were initialized
just before the current storms developed. Still expected more
isolated storms, especially north of Madison this evening with
the better chance across the south when the cold front arrives.

Mainly VFR except ifr in thunderstorms.

Scattered showers and storms are expected Friday afternoon into the
early evening. A few storms could be strong with gusty winds and
small hail.

PREV DISCUSSION... (Issued 340 PM CDT THU JUL 6 2017)

TONIGHT - Forecast Confidence...Medium.

Southern WI is un-capped with up to 4000 j/kg of surface-based CAPE.
We are lacking any forcing to get thunderstorms to develop.
The bulk shear is increasing so any thunderstorms that can get going
should be strong.

The area to watch is central WI. This is where there is a decent
thermal boundary and a potential weak shortwave (water vapor
imagery). Look for this feature to slide southeast and potentially
trigger some strong storms late this afternoon into the early
evening. Several models key into this feature to produce storms when
it gets to southeast WI in the Milwaukee Metro area around 6 or 7
pm. Large hail and damaging wind (and a possible tornado) are what
we would expect.

One more area to watch is northeast MN. There is a large, uncapped
area with strong instability and moderate shear that is just ahead
of a surface cold front. Storms are now developing and these will
likely expand southeast and sweep through portions of southern WI
late this evening, like 11 pm to 2 am. Storms would likely be in a
line and elevated by the time they would reach us tonight, so
damaging winds would be the main threat, but large hail is still a
possibility depending upon storm mode.

Check the radar frequently and keep up with the latest forecasts and
discussions.

Friday... Forecast confidence is Medium.

Scattered showers and storms are expected Friday afternoon into the
early evening. These will develop along the leading edge of a potent
mid level shortwave trough that will slide through central WI late
Fri afternoon. Peak daytime heating, lingering low level moisture
will allow for around 1000 j/kg CAPE and moderate deep layer shear.
A few storms could be strong with gusty winds and small hail. SPC
added portions of WI into a Marginal risk due to our potential for a
few 1 inch hail reports and near-severe wind gusts.

FRIDAY NIGHT THROUGH SUNDAY - Forecast Confidence...Medium.

A few storms may linger into Friday evening over eastern CWA as
vigorous mid-level short wave slides southeast across Lake Michigan
into Lower Michigan.  Otherwise a brief period of quiet weather is
expected later Friday night through Saturday.  Return flow and
moisture begins as upper level ridging slides off to the southeast.
However, short term guidance in agreement on low level jet and
moisture convergence remaining mostly southwest of southern WI
across IA into northern IL.  Wl keep most of CWA dry but keep a
small chance in the far southwest around Darlington as low level jet
and weakly elevated instability may graze this area.  Slightly
deeper moisture in place on Sunday as possible convective eddy from
upstream overnight convection passes through. GFS also indicating
potential enhanced upper level divergence from right entrance region
of upper jet passing to the north of the area.  So wl have low
chance pops in for Sunday.

Friday... Forecast confidence is Medium.

Scattered showers and storms are expected Friday afternoon into the
early evening. These will develop along the leading edge of a potent
mid level shortwave trough that will slide through central WI late
Fri afternoon. Peak daytime heating, lingering low level moisture
will allow for around 1000 j/kg CAPE and moderate deep layer shear.
A few storms could be strong with gusty winds and small hail. SPC
added portions of WI into a Marginal risk due to our potential for a
few 1 inch hail reports and near-severe wind gusts.

EXTENDED PERIOD...

SUNDAY NIGHT THROUGH THURSDAY - Forecast Confidence...Medium.

Will continue to carry chance wording for thunderstorms across
southern WI Sunday night into Monday night as cold front caught in
WNW steering winds shifts south through the area.  Low level forcing
from front will be enhanced by passing mid-level short waves caught
in upper level steering flow.  Column moisture will not be a problem
as precipitable water values are expected to return to around 1.5
inches by this time. However some uncertainty regardings differences
in timing of passing mid-level short waves.  At this point, best
chance for more widespread thunder looks to be Monday.

Quiet weather will return across most of southern WI as high
pressure passes across the western Great Lakes in the Tue/Wed time
frame. Significant differences in timing of next synoptic forcing
event to affect the area in the Wed night/Thu period.  ECMWF had
been showing more amplified short wave moving through, but has now
backed off on amplitude.  Unstable atmosphere and northwest steering
winds will continue to bring periods of unsettled weather for the
later part of next week.

AVIATION (21Z TAFS)...

We are expecting thunderstorms in southern WI this afternoon and
evening. Timing is very uncertain. Earlier storms will be isolated.
More widespread storms are expected either early this evening or
late this evening, depending on their evolution across northern
Wisconsin.

Scattered showers and storms are expected Friday afternoon into the
early evening. A few storms could be strong with gusty winds and
small hail.

MARINE...

Southwesterly winds will quickly become established by early
evening. Swly winds will veer to nwly by sunrise on Fri with the
winds shifting to the northeast for the afternoon. The magnitude of
the winds and waves will remain fairly weak.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...None.
LM...None.
&&

Update...Hentz
Tonight/Friday and Aviation/Marine...Cronce
Friday Night through Thursday...MBK
Hazardous weather outlook, Jul 6, 5:33 PM CDT, 8 hours 9 minutes before
Hazardous Weather Outlook
National Weather Service Milwaukee/Sullivan WI
533 PM CDT Thu Jul 6 2017

WIZ046-047-051-052-056>060-062>072-072245-
Marquette-Green Lake-Fond Du Lac-Sheboygan-Sauk-Columbia-Dodge-
Washington-Ozaukee-Iowa-Dane-Jefferson-Waukesha-Milwaukee-
Lafayette-Green-Rock-Walworth-Racine-Kenosha-
533 PM CDT Thu Jul 6 2017

This Hazardous Weather Outlook is for portions of east central
Wisconsin, south central Wisconsin, and southeast Wisconsin.

.DAY ONE...Tonight

Scattered severe thunderstorms are possible through the evening.
The primary threats will be damaging wind to 70 mph and large hail
up to 2 inches. A tornado can not be ruled out. Heavy rainfall
resulting in localized street flooding will also be possible.

The Wisconsin Department of Natural Resources has issued an air
quality advisory for ozone until 11 pm for people in Kenosha
county.

.DAYS TWO THROUGH SEVEN...Friday through Thursday

There is a chance for thunderstorms Friday afternoon into the
early evening. Several of these storms may cause hail to one inch
and wind gusts to 60 mph.

The chance for thunderstorms returns Sunday and continue off and
on into Monday night.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed late this afternoon and tonight.

LMZ643>646-072245-
Sheboygan to Port Washington WI-
Port Washington to North Point Light WI-
North Point Light to Wind Point WI-
Wind Point WI to Winthrop Harbor IL-
533 PM CDT Thu Jul 6 2017

This Hazardous Weather Outlook is for portions of Lake Michigan.

.DAY ONE...Tonight

Scattered severe thunderstorms are possible from late this
afternoon into the evening. The threats are damaging wind to 70
mph and large hail up to 2 inches in diameter.

.DAYS TWO THROUGH SEVEN...Friday through Thursday

There is a chance for thunderstorms on Friday afternoon into the
early evening. Several of these storms may cause hail to one inch
and wind gusts to 60 mph.

The chance for thunderstorms return Sunday and continue off and
on into Monday night.

Hentz

www.weather.gov/mkx

In the hours before

Local storm report, Jul 7, 12:20 AM CDT, 1 hour 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1220 AM CDT FRI JUL 7 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1216 AM     HAIL             1 SSW PALMYRA           42.86N 88.60W
07/07/2017  E1.00 INCH       JEFFERSON          WI   NWS EMPLOYEE

            ESTIMATED 50 MPH WIND WITH 1" DIAMETER HAIL.

&&

BH
Special weather statement, Jul 7, 12:44 AM CDT, 58 minutes before
Special Weather Statement
National Weather Service Milwaukee/Sullivan WI
1244 AM CDT FRI JUL 7 2017

WIZ046-047-051-057-058-070630-
Dodge-Columbia-Marquette-Green Lake-Fond Du Lac-
1244 AM CDT FRI JUL 7 2017

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN FOND DU LAC...
SOUTHERN GREEN LAKE...NORTHEASTERN COLUMBIA...SOUTHEASTERN MARQUETTE
AND NORTHWESTERN DODGE COUNTIES...

At 1244 AM CDT, a strong thunderstorm was located 9 miles west of
Markesan, or 17 miles northeast of Portage, moving southeast at 45
mph.

Wind gusts of 50 to 55 mph and dime size hail are possible with this
storm.

Locations impacted include...
Beaver Dam, Waupun, Pardeeville, Fall River, Markesan, Rio, Brandon,
Cambria, Fox Lake, Alto, Manchester, Fairwater, Friesland, Kingston,
Doylestown, Marquette, Atwater, Astico, Oak Center and Lagoda.

LAT...LON 4367 8942 4373 8924 4383 8912 4370 8855
      4334 8885 4342 8923
TIME...MOT...LOC 0544Z 313DEG 39KT 4368 8918

SPM
Local storm report, Jul 7, 12:52 AM CDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1252 AM CDT FRI JUL 7 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1225 AM     TSTM WND DMG     WATERFORD               42.77N 88.22W
07/07/2017                   RACINE             WI   LAW ENFORCEMENT

            TREES DOWN AND POWER OUTAGES IN WATERFORD.

&&

BH
Local storm report, Jul 7, 12:55 AM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1255 AM CDT FRI JUL 7 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1143 PM     TSTM WND DMG     1 E MONONA              43.06N 89.32W
07/06/2017                   DANE               WI   LAW ENFORCEMENT

            TREE DOWN ON A HOUSE AT INTERSECTION OF
            WOODLAWN DRIVE AND GLENVIEW DRIVE. SEVERAL
            TREES DOWN IN THIS AREA.

&&

BH
Special weather statement, Jul 7, 1:03 AM CDT, 39 minutes before
Special Weather Statement
National Weather Service Milwaukee/Sullivan WI
103 AM CDT FRI JUL 7 2017

WIZ069>072-070630-
Walworth-Rock-Racine-Kenosha-
103 AM CDT FRI JUL 7 2017

...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT SOUTHERN WALWORTH...
WESTERN RACINE AND WESTERN KENOSHA COUNTIES...

At 103 AM CDT, strong thunderstorms were clustered over Lake Geneva,
moving southeast at 25 mph.

Winds in excess of 40 mph and nickel size hail are possible with this
storm.

Locations impacted include...
Elkhorn, Delavan, Lake Geneva, Twin Lakes, Union Grove, Paddock Lake,
Williams Bay, Camp Lake, Rochester, Genoa City, Walworth, Silver
Lake, Richmond, Fontana-On-Geneva Lake, Sharon, Powers Lake, Browns
Lake, Como, Pell Lake and Eagle Lake.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 4257 8875 4280 8813 4249 8796 4249 8878
TIME...MOT...LOC 0603Z 326DEG 22KT 4263 8842

MRC
Special weather statement, Jul 7, 1:38 AM CDT, 4 minutes before
Special Weather Statement
National Weather Service Milwaukee/Sullivan WI
138 AM CDT FRI JUL 7 2017

WIZ058-063>065-070700-
Dodge-Waukesha-Jefferson-Dane-
138 AM CDT FRI JUL 7 2017

...A STRONG THUNDERSTORM WILL AFFECT WEST CENTRAL WAUKESHA...
JEFFERSON AND SOUTH CENTRAL DODGE COUNTIES...

At 138 AM CDT, a strong thunderstorm was located near Lake Mills,
moving southeast at 40 mph.

Dime size hail is possible with this storm.

Locations impacted include...
Watertown, Jefferson, Delafield, Lake Mills, Okauchee Lake,
Oconomowoc, Johnson Creek, Dousman, Palmyra, Lac La Belle, Ixonia,
Rome, Nashotah, Milford, Hebron, Sullivan, Oconomowoc Lake,
Hubbleton, Pipersville and Helenville.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 4310 8902 4326 8889 4309 8836 4287 8861
TIME...MOT...LOC 0638Z 301DEG 36KT 4314 8887

HENTZ

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 6, 8:34 PM CDTSpecial Weather StatementMKXMarquette41 min
Jul 6, 8:37 PM CDTSevere Thunderstorm WarningMKXMarquette38 min
Jul 6, 9:09 PM CDTSevere Thunderstorm WarningMKXGreen Lake, Marquette66 min
Jul 6, 9:37 PM CDTSpecial Weather StatementMKXSauk23 min
Jul 6, 10:09 PM CDTSpecial Weather StatementMKXColumbia, Green Lake, Marquette66 min
Jul 6, 10:16 PM CDTSevere Thunderstorm WarningMKXColumbia, Dane, Dodge44 min
Jul 6, 10:40 PM CDTSpecial Weather StatementMKXColumbia50 min
Jul 6, 10:50 PM CDTSpecial Weather StatementMKXDodge25 min
Jul 6, 10:58 PM CDTSevere Thunderstorm WarningMKXColumbia, Dane, Sauk47 min
Jul 6, 11:13 PM CDTSevere Thunderstorm WarningMKXDodge, Jefferson, Washington, Waukesha32 min
Jul 6, 11:31 PM CDTSevere Thunderstorm WarningMKXDane33 min
Jul 6, 11:47 PM CDTSpecial Marine WarningMKX58 min
Jul 6, 11:47 PM CDTSpecial Weather StatementMKXOzaukee43 min
Jul 7, 12:02 AM CDTSevere Thunderstorm WarningMKXJefferson, Racine, Walworth, Waukesha28 min
Jul 7, 12:07 AM CDTSpecial Weather StatementMKXJefferson23 min
Jul 7, 12:10 AM CDTSpecial Marine WarningMKX95 min
Jul 7, 12:13 AM CDTSpecial Weather StatementMKXMarquette32 min
Jul 7, 12:14 AM CDTSevere Thunderstorm WarningMKXKenosha, Racine, Walworth46 min
Jul 7, 12:22 AM CDTSevere Thunderstorm WarningMKXGreen Lake, Marquette39 min
Jul 7, 12:26 AM CDTSevere Thunderstorm WarningMKXRacine, Walworth34 min
Jul 7, 12:39 AM CDTSevere Thunderstorm WarningMKXKenosha, Racine36 min
Jul 7, 12:44 AM CDTSpecial Weather StatementMKXGreen Lake46 min
Jul 7, 1:03 AM CDTSpecial Weather StatementMKXWalworth27 min
Jul 7, 1:38 AM CDTSpecial Weather StatementMKXJefferson22 min
Jul 7, 1:56 AM CDTSpecial Weather StatementMKXWaukesha34 min
Jul 7, 2:17 AM CDTSpecial Weather StatementMKXWaukesha28 min
Jul 7, 2:38 AM CDTSpecial Weather StatementMKXKenosha37 min
Jul 7, 3:10 AM CDTSpecial Weather StatementMKXKenosha35 min
Jul 7, 5:10 PM CDTSpecial Marine WarningMKX110 min
Jul 7, 5:25 PM CDTSevere Thunderstorm WarningMKXOzaukee, Sheboygan39 min
Jul 7, 5:42 PM CDTSpecial Weather StatementMKXFond du Lac, Green Lake, Marquette63 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.